# SDR AALA20130218009

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE ANGLE CORRODED AT FORWARD GALLEY DOOR LOWER CUTOUT.  INSTALLED NEW CREASE ANGLE PER AARD 51-00-05-1 AND SRM 53-10-15-0I 2.
